Title: ZERO-DILATION INDICES OF KMS MATRICES
Authors: Gau, Hwa-Long
Wu, Pei Yuan
應用數學系
Department of Applied Mathematics
Keywords: Zero-dilation index;KMS matrix;higher-rank numerical range;S-n-matrix;S-n(-1)-matrix
Issue Date: 2014
Abstract: The zero-dilation index d(A) of an n-by-n complex matrix A is the maximum size of the zero matrix which can be dilated to A. In this paper, we determine the value of this index for the KMS matrix [GRAPHICS] . by using the Li-Sze characterization of higher-rank numerical ranges of a finite matrix.
URI: http://hdl.handle.net/11536/24066
ISSN: 2008-8752
Journal: ANNALS OF FUNCTIONAL ANALYSIS
Volume: 5
Issue: 1
Begin Page: 30
End Page: 35
Appears in Collections:Articles